# SDR IXXA20161215223

- Difficulty date: November 2, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 610-632
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN BS 610-632 AT RBL 31.5 IS CORRODED OUT OF LIMITS.  REMOVED AND INSTALLED A NEW INTERCOSTAL IAW SRM 51-40-02.
